Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
greeneyed7765

I look like crap.. I feel so sad

I'm near the end in my 4month course of accutane....my derm reduced the dose to 30 mg a day, from my 60mg....

Anyways, acne-wise...i do not have a problem ( I HOPE SO).....though My face still looks like crap:

- My face is SO RED especially when its Hot

- And when the weather's cool or in air-conditioning: my face lightens a bit, but the skin tone on my face varies so differently from the rest of my body..........I look like Im wearing a white MASK.

- MY FACE IS SO DRY

- MY LIPS ARE JUST BEYOND DESCRIPTION and the skin around my lips are peeling

- MY EARS TURN SO RED..and my right ear is peeling (So ugly)

- My cheeks look so blotchy from redness, they look so uneven.

- I always look like I have a very BAD sunburn.

I dunno if its vanity, but sometimes I feel that its still so hard to look at myself in the mirror.....The skin on my face looks so horrible.

I feel so SO bad that I actually skipped a day in school just to hide myself.....

Someone tell me if this is normal? Will I get better?

Share this post


Link to post
Share on other sites

It is perfectly normal to feel this way during your Accutane course. Things will start to look better further down the road but for now you must be patient and let it runs it's course.

Time heals all wounds.

If you are feeling signs of depression, because that can sometime come with taking Accutane, it is imparitive that you talk to someone about that, like your parents or someone older and responsible.

Share this post


Link to post
Share on other sites

I get redness, flushing, red ears as well. It is hard to deal with.

You've missed one day of school, lol you wanna see my attendance

Share this post


Link to post
Share on other sites

Don't feel bad. I went through some rough times on roaccutane when I felt a bit down but you will get through it and it is so worth it the end. :D:D:D:D

Share this post


Link to post
Share on other sites

If you're using accutane you gotta use some topicals to prevent that stuff from happening.

I went out to pharmaplus and someone there recommended some really expensive french stuff thats been working quite nicely for me - no more peeling and I don't even have to use moisturizer.

the product is called Eau Thermale Avene skin recovery cream for sensitive and irritated skin. For the lips: Vichy Laboratories - Nutrilogie Levres - Intensive care for dried out lips...

The whole French aspect doesn't help, I know - but the products are great and expensive.

There are probably similar products you can use - and try to use a nice moisturizer like Cetaphil.

Share this post


Link to post
Share on other sites

let me just tell you that you are not alone.

i've had beautful, clear skin my entire life, and BAM. senior year, i am hit with severe, cystic acne. out of nowhere.

i skip too. i sit in the car and cry. my best friend who i thought was my best friend apparently talks about me behind my back. i think a lot of my friends do. i am entirely in love with someone, but now i can't even face them. not being able to talk to them is killing me. i refuse to hang out with people because of it. i have no one. i'm going out of my mind. i have to go through this entirely alone and every day i feel more and more depressed. i just have a vision of one day, everything getting better and it's what keeps me going.

i am two months into accutane, and i am having blotchy, red horrible skin on top of my pale skin. take this, picture a makeup tint to it with a bunch of cysts and you have the most disgusting skin ever. it is a struggle every day to get out of bed. this has ruined me entirely.

but somehow i am hanging in there even though all i ever feel like doing anymore is sleeping and crying.

Share this post


Link to post
Share on other sites

It's totally normal...even though I feel like Acne is totally abnormal and just not fair at all. But anyways, I'm going on Accutane soon. But I know how you feel because some of the things I've been on make me look and feel like crap at first, and seem to take forever for results. I've skipped school,church, just life sometimes because acne sucks! But it will get better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×